The last day I took the pill was on the 27th of Aug. I started spotting on the 30th. I got what seemed like my period on the 31st. I had cramping and it seemed like my period. I had unprotected sex on the 28th and again on the 31st. I am ttc and I was wondering if it was my period or withdrawal bleeding.
well in this case I think you had both a period and a withdrawal bleed. and if you meant implantation bleed, I dont think it was that either. if you stopped the pill consider yourself fertile as usual. chances are good you will ovulate this month.
Thank you so much shygirl. I found so much info on the internet and I wasn't sure what it was. I really didn't know that it could be my period and withdrawal bleeding. I didn't think it could be my period since I just stopped the pill three days before. The bleeding just stopped on the fourth normally with my period I would of bleed lightly on the last day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.